RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 2, Pages 149–153 (Mi dm1190)  

On the generalised allocation scheme with a random number of particles

A. N. Chuprunov, I. Fazekas


DOI: https://doi.org/10.4213/dm1190

Full text: PDF file (80 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:2, 235–240

Bibliographic databases:

UDC: 519.2
Received: 18.05.2011

Citation: A. N. Chuprunov, I. Fazekas, “On the generalised allocation scheme with a random number of particles”, Diskr. Mat., 24:2 (2012), 149–153; Discrete Math. Appl., 22:2 (2012), 235–240

Citation in format AMSBIB
\Bibitem{ChuFaz12}
\by A.~N.~Chuprunov, I.~Fazekas
\paper On the generalised allocation scheme with a~random number of particles
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 2
\pages 149--153
\mathnet{http://mi.mathnet.ru/dm1190}
\crossref{https://doi.org/10.4213/dm1190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3051762}
\elib{http://elibrary.ru/item.asp?id=20730431}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 2
\pages 235--240
\crossref{https://doi.org/10.1515/dma-2012-016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861491597}


Linking options:
  • http://mi.mathnet.ru/eng/dm1190
  • https://doi.org/10.4213/dm1190
  • http://mi.mathnet.ru/eng/dm/v24/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:209
    Full text:74
    References:20
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019